Alert archive / Vermont / Freeze Warnings in 2012

Freeze Warning 1, NWS Burlington, VT

April 27, 20124 counties in New York; 5 counties in Vermont

NWS Burlington, VT issued this freeze warning at Apr 27, 2012, 3:56 AM EDT for 4 counties in New York; 5 counties in Vermont. It took effect at Apr 28, 2012, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2012, 3:56 AM EDT (07:56 UTC)
In effect from
Apr 28, 2012, 12:00 AM EDT
Expired
Apr 28, 2012, 9:38 AM EDT
In force
10 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WWUS71 KBTV 270756
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
356 AM EDT FRI APR 27 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-272030-
/O.NEW.KBTV.FZ.W.0001.120428T0400Z-120428T1400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND
356 AM EDT FRI APR 27 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
SATURDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE
  CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...INCLUDING WESTERN
  RUTLAND COUNTY OF VERMONT.

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...LOWS IN THE LOWER TO MID 20S.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  MIDNIGHT.

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL
  LIKELY BE KILLED OR DAMAGED.

* OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR
  THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN
  THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT
  TENDER VEGETATION IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

LAHIFF
3 follow-up statements
298 
WWUS71 KBTV 271917
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
317 PM EDT FRI APR 27 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-281400-
/O.CON.KBTV.FZ.W.0001.120428T0400Z-120428T1400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND
317 PM EDT FRI APR 27 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE 
  CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...INCLUDING WESTERN 
  RUTLAND COUNTY OF VERMONT. 

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...LOWS IN THE LOWER TO MID 20S.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING 
  AFTER MIDNIGHT. 

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION 
  WILL LIKELY BE KILLED OR DAMAGED. 

* OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR 
  THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES 
  IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT 
  TENDER VEGETATION IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

WGH
130 
WWUS71 KBTV 280804
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
404 AM EDT SAT APR 28 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-281400-
/O.CON.KBTV.FZ.W.0001.000000T0000Z-120428T1400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND
404 AM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...UNTIL 10 AM EDT THIS MORNING.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE 
  CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...INCLUDING WESTERN 
  RUTLAND COUNTY OF VERMONT. 

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...MINIMUM TEMPERATURES WILL OCCUR SHORTLY BEFORE
  SUNRISE...RISING THEREAFTER.

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION 
  WILL LIKELY BE KILLED OR DAMAGED. 

* OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR
  THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN
  THE 20S THIS MORNING WILL STILL SIGNIFICANTLY IMPACT TENDER
  VEGETATION IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
977 
WWUS71 KBTV 281338
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
938 AM EDT SAT APR 28 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-281445-
/O.CAN.KBTV.FZ.W.0001.000000T0000Z-120428T1400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND
938 AM EDT SAT APR 28 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FREEZE WARNING FOR THE SAINT LAWRENCE VALLEY OF NEW YORK AND FOR
THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN
RUTLAND COUNTY. 

TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE WARNING AREA.
THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED.


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this freeze warning went out at Apr 27, 3:33 AM EDT, 23 minutes earlier.

Area forecast discussion, Apr 27, 3:33 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
333 AM EDT FRI APR 27 2012

.SYNOPSIS...
A LOW PRESSURE AREA AND ASSOCIATED COLD FRONT WILL MOVE THROUGH
THE REGION OVERNIGHT...BRINGING SHOWERS TO THE REGION. THIS COLD
FRONT WILL BRING MUCH COOLER TEMPERATURES TO THE NORTH COUNTRY ON
FRIDAY. A RIDGE OF HIGH PRESSURE WILL BUILD SLOWLY SOUTHEAST FROM
CANADA FRIDAY NIGHT AND WILL REMAIN OVER THE NORTH COUNTRY
THROUGH MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 120 AM EDT FRIDAY...PREVIOUS FORECAST IN EXCELLENT SHAPE
WITH ONLY MINOR CHANGES MADE TEMPS AND DEWPOINT TO BETTER MATCH
CURRENT OBS AND TRENDS.

PREVIOUS DISCUSSION...PERIODS OF RAIN SHOWERS WILL CONTINUE THROUGH
THE FIRST HALF OF TONIGHT AS LOW PRESSURE SYSTEM AND SURFACE COLD
FRONT MOVE THROUGH THE REGION. HEAVIEST AND STEADIEST RAINS
OCCURRING NOW ACROSS WESTERN NEW YORK WILL MOVE INTO THE CHAMPLAIN
VALLEY AND REST OF VERMONT BETWEEN 00Z AND 03Z AND EXIT THE REGION
AFTER 06Z. SOUTHERLY FLOW AHEAD OF THE SYSTEM WILL TURN NORTHWEST
AFTER COLD FRONTAL PASSAGE...LEADING TO THE DEVELOPMENT OF UPSLOPE
RAIN AND SNOW SHOWERS. FOR SYNOPTIC PRECIPITATION...GENERALLY
LOOKING AT A QUARTER TO HALF INCH OF RAINFALL.

UPSLOPE RAIN/SNOW SHOWERS WILL BEGIN TO GET GOING OVER THE
ADIRONDACKS AFTER ABOUT 06Z TONIGHT AND COMMENCE IN THE GREENS
AFTER ABOUT 09Z. WITH WINDS TURNING NORTHWESTERLY AND INVERSION
STRENGTHENING TOWARDS DAYBREAK...EXPECT THE STEADIEST AND HEAVIEST ACTIVITY
ALONG THE WESTERN SLOPES OF THE GREEN MOUNTAINS AND EVEN BACKING
UP INTO THE CHAMPLAIN VALLEY DURING THE EARLY MORNING HOURS.
TEMPERATURES POST-FRONTAL WILL FALL INTO THE 30S TO AROUND 40 SO
MAINLY RAIN IN THE VALLEYS BUT PRECIPITATION WILL BE CHANGING OVER
TO SNOW IN THE HIGHER ELEVATIONS...ESPECIALLY ABOVE 1000 FEET.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
AS OF 730 PM EDT THURSDAY...ONGOING UPSLOPE RAIN AND SNOW EVENT
WILL PEAK IN THE MID TO LATE MORNING HOURS ALONG THE WESTERN
SLOPES OF THE GREEN MOUNTAINS BEFORE INVERSION LIFTS AND WINDS
TURN MORE WESTERLY...FORCING THE RAIN AND SNOW SHOWERS TO ALONG
AND EAST OF THE SPINE OF THE GREENS BY THE AFTERNOON. MOISTURE
WILL GRADUALLY BE DEPARTING SO MOST PRECIPITATION WILL BE TAPERING
OFF IN THE AFTERNOON AS WELL. WHEN ALL IS SAID AND DONE...EXPECT
UPSLOPE LIQUID AMOUNTS TO BE BETWEEN 0.25-0.50 INCHES ALONG THE
SPINE OF THE GREEN MOUNTAINS AND THE WESTERN SLOPES...AROUND A
TENTH OF AN INCH IN THE NORTHERN/CENTRAL CHAMPLAIN VALLEY AND
NORTHEAST KINGDOM...AND A FEW HUNDREDTHS AT BEST ELSEWHERE. WILL
LIKELY SEE SNOW ACCUMULATIONS OF 3-7 INCHES ON THE HIGHEST
PEAKS...AND 1-2 INCHES ABOVE 1500 FEET ALONG THE WESTERN SLOPES.
COULD SEE SOME MINOR ACCUMULATIONS OF UP TO 1 INCH DOWN TO ABOUT
1000 FEET. OTHERWISE A MOSTLY CLOUDY...CHILLY...AND BREEZY DAY.

PREVIOUS DISCUSSION FROM 424 PM EDT...
A LOW PRESSURE AREA WILL BE OVER THE
CANADIAN MARITIMES ON FRIDAY...WITH THE REGION REMAINING UNDER
CYCLONIC FLOW AND COLD ADVECTION...WITH HIGHS MAINLY IN THE 40S
ON FRIDAY. EXPECTING GUSTY NORTHWEST WINDS ON FRIDAY...AS TIGHT
SURFACE PRESSURE GRADIENT WILL BE OVER THE REGION EXPECTING SOME
RAIN AND SNOW SHOWERS OVER THE REGION ON FRIDAY...WITH SNOW
SHOWERS CONFINED TO THE HIGHER ELEVATIONS OF THE ADIRONDACKS AND
THE GREEN MOUNTAINS.

TEMPERATURES FRIDAY NIGHT TO FALL INTO THE 20S IN MOST
LOCATIONS...EXCEPT IN THE TEENS OVER THE ADIRONDACKS. THE GROWING
SEASON HAS ALREADY BEGUN ACROSS THE CHAMPLAIN VALLEY OF VERMONT
AND NEW YORK AND ALSO THE SAINT LAWRENCE VALLEY OF NORTHERN NEW
YORK. IF LATER GUIDANCE CONTINUES TO SHOW TEMPERATURES IN THE 20S
IN THESE LOCATIONS LATE FRIDAY NIGHT AND EARLY SATURDAY...THEN A
FREEZE WARNING MAY NEED TO BE ISSUED FOR THESE LOCATIONS. WILL
UPDATE THE HAZARDOUS WEATHER OUTLOOK PRODUCT TO MENTION THIS
POSSIBILITY. THE GROWING SEASON IN THE REMAINDER OF THE FORECAST
AREA BEGINS IN EARLY TO MID MAY.

A RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION SATURDAY AND
SATURDAY NIGHT...WITH FAIR AND DRY WEATHER EXPECTED. SATURDAY
NIGHT TEMPERATURES WILL AGAIN FALL INTO THE 20S WITH TEENS OVER
THE ADIRONDACKS. ANOTHER FREEZE WARNING MAY NEED TO BE ISSUED
LATE SATURDAY NIGHT AND EARLY SUNDAY ACROSS THE CHAMPLAIN VALLEY
AND THE SAINT LAWRENCE VALLEY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 333 AM EDT FRIDAY...QUIET WEATHER FOR FIRST PART OF
EXTENDED PERIOD...THEN BECOMES MORE ACTIVE WITH LOW CHANCES FOR
LIGHT PRECIPITATION FROM MIDWEEK ONWARD AS AMPLIFIED FLOW BECOMES
MORE ZONAL WITH FAST MOVING EMBEDDED SHORTWAVE TROUGHS. HIGH
PRESSURE BUILDS ACROSS REGION THROUGH TUESDAY MORNING...THEN HIGH
SHIFTS EAST AND SOUTHERLY RETURN FLOW SETS UP WITH WARM AIR
ADVECTION ON TUESDAY. CHC POPS IN SOUTH OF BEST WARM AIR
ADVECTION PATTERN...TAPERING OFF TO NORTH.

FOR TEMPS...CHILLY START TO THE DAY MONDAY MORNING WITH REGION
UNDER COLD AIR ADVECTION PATTERN WITH SURFACE HIGH TO WEST.
WIDESPREAD LOWS IN THE 20S WILL CONTINUE FREEZE THREAT FOR NEW
VEGETATION. MONDAY NIGHT/TUESDAY MORNING INITIALLY STARTS OUT
WITH GOOD RADIATIONAL COOLING SCENARIO WITH HIGH PARKED OVERHEAD
AND LOW RH...THEN MOISTURE AND CLOUDS MOVE IN FROM WEST TOWARD
MORNING TO TEMPER RADIATION. NORTHEAST KINGDOM OF VT SHOULD BE
CLOUD FREE THE LONGEST...AND WILL SEE COLDEST TEMPS IN THE 20S.
AFTERWARD...WARMING TREND THROUGH THE END OF THE WEEK.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THROUGH 06Z SATURDAY...SURFACE TROUGH SHIFTING EAST OF FORECAST
AREA DURING EARLY MORNING HOURS WITH WINDS HAVING SHIFTED NW IN
NORTHERN NY AND IN THE PROCESS OF BECOMING NW IN VERMONT. HEAVIEST
RAINFALL HAS ENDED...AND PRECIPITATION TRANSITIONING TO MORE
TERRAIN INDUCED IN NW FACING UPSLOPE AREAS OF ADIRONDACKS AND
GREEN MOUNTAINS. OUTSIDE PRECIP AREA LAYER OF LOW LEVEL MOISTURE
WILL PROVIDE FOR IFR/MVFR CIGS LIFTING TO VFR CIGS BY 06Z SATURDAY. UPSLOPE
RAIN MIXED WITH SOME SNOW HIGHER ELEVATIONS BEFORE 12Z FRIDAY WHERE
COLDER TEMPS EXIST...SPECIFICIALLY RAIN/SNOW MIX AT KSLK OVERNIGHT BEFORE
TAPERING OFF. NW GRADIENT WINDS WILL BE MODERATELY
STRONG...GENERALLY 15-20 KTS WITH GUSTS TO 30 KTS DURING THE
DAYLIGHT HRS FRIDAY THEN FORECAST TO DECREASE TO 10-15 KTS AFTER
02Z.

OUTLOOK 00Z SATURDAY THROUGH TUESDAY...GENERALLY VFR. HIGH
PRESSURE ANCHORED OVER THE GREAT LAKES MAINTAINS NW WINDS SAT-
SUN...THEN DRIFTS EWD ACROSS THE NERN CONUS WITH LIGHT WINDS
MONDAY. AN APPROACHING WARM FRONT FROM THE SW AS RIDGE AXIS SLIDES
EAST OF THE AREA BRINGS A CHANCE OF SHOWERS AND AREAS MVFR BY TUESDAY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...WGH
NEAR TERM...LAHIFF/MUCCILLI
SHORT TERM...WGH/MUCCILLI
LONG TERM...HANSON
AVIATION...HANSON
Hazardous weather outlook, Apr 26, 8:15 PM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
815 PM EDT THU APR 26 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-280015-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
815 PM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PERIODS OF RAIN SHOWERS WILL FALL TONIGHT WITH A QUARTER TO HALF
INCH OF RAIN. RAIN SHOWERS WILL CONTINUE INTO FRIDAY MORNING
BEFORE ENDING BY THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE GROWING SEASON HAS ALREADY BEGUN ACROSS THE CHAMPLAIN VALLEY
OF VERMONT AND NEW YORK...WESTERN RUTLAND COUNTY IN VERMONT...AS
WELL AS THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. TEMPERATURES
IN THESE LOCATIONS ARE FORECAST TO FALL INTO THE 20S LATE FRIDAY
NIGHT AND EARLY SATURDAY. IF LATER GUIDANCE CONTINUES TO SHOW THIS...
THEN A FREEZE WARNING MAY NEED TO BE ISSUED FOR LATE FRIDAY NIGHT
AND EARLY SATURDAY. TEMPERATURES ARE AGAIN FORECAST TO FALL INTO
THE 20S IN THE ABOVE LOCATIONS LATE SATURDAY NIGHT AND EARLY
SUNDAY...
SO ANOTHER FREEZE WARNING MAY NEED TO BE ISSUED. AGRICULTURAL
INTERESTS
AND OTHER PERSONS WITH SENSITIVE PLANTS AND VEGETATION SHOULD
CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ANY
PROTECTIVE ACTIONS TO PROTECT SENSITIVE PLANTS AND VEGETATION FROM
FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ029>031-034-280015-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-
815 PM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TONIGHT.

PERIODS OF RAIN SHOWERS WILL FALL THROUGH MIDNIGHT TONIGHT WITH A
QUARTER TO HALF INCH OF RAIN EXPECTED. RAIN SHOWERS WILL MIX WITH
AND CHANGE TO SNOW SHOWERS LATE TONIGHT AND INTO FRIDAY MORNING
WITH 1-2 INCHES OF SNOW ACCUMULATION POSSIBLE IN THE HIGHER ELEVATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ003-006-008-016>019-280015-
ORLEANS-LAMOILLE-WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
815 PM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PERIODS OF RAIN SHOWERS WILL FALL TONIGHT WITH A QUARTER TO HALF
INCH OF RAIN LIKELY. RAIN SHOWERS WILL MIX WITH AND CHANGE TO SNOW
LATE TONIGHT AND FRIDAY MORNING ABOVE 1000 FEET WITH RAIN SHOWERS
CONTINUING IN THE LOWER ELEVATIONS. A TOTAL OF 3-7 INCHES ARE
POSSIBLE ABOVE 2500 FEET...1-2 INCHES BETWEEN 1500 AND 2500
FEET...AND UP TO AN INCH BETWEEN 1000 AND 1500 FEET. NO
SNOW ACCUMULATIONS ARE ANTICIPATED IN THE LOWER ELEVATIONS. RAIN
AND SNOW SHOWERS WILL END FRIDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE GROWING SEASON HAS ALREADY BEGUN ACROSS THE CHAMPLAIN VALLEY
OF VERMONT AND NEW YORK...WESTERN RUTLAND COUNTY IN VERMONT...AS
WELL AS THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. TEMPERATURES
IN THESE LOCATIONS ARE FORECAST TO FALL INTO THE 20S LATE FRIDAY
NIGHT AND EARLY SATURDAY. IF LATER GUIDANCE CONTINUES TO SHOW THIS...
THEN A FREEZE WARNING MAY NEED TO BE ISSUED FOR LATE FRIDAY NIGHT
AND EARLY SATURDAY. TEMPERATURES ARE AGAIN FORECAST TO FALL INTO
THE 20S IN THE ABOVE LOCATIONS LATE SATURDAY NIGHT AND EARLY
SUNDAY...
SO ANOTHER FREEZE WARNING MAY NEED TO BE ISSUED. AGRICULTURAL
INTERESTS
AND OTHER PERSONS WITH SENSITIVE PLANTS AND VEGETATION SHOULD
CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ANY
PROTECTIVE ACTIONS TO PROTECT SENSITIVE PLANTS AND VEGETATION FROM
FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ004-007-010-012-280015-
ESSEX-CALEDONIA-ORANGE-WINDSOR-
815 PM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PERIODS OF RAIN SHOWERS WILL FALL TONIGHT WITH A QUARTER TO HALF
INCH OF RAIN LIKELY. RAIN SHOWERS WILL MIX WITH SNOW LATE TONIGHT AND
FRIDAY MORNING IN THE HIGHER ELEVATIONS WITH RAIN SHOWERS
CONTINUING IN THE LOWER ELEVATIONS. UP TO 1 INCH OF SNOW IS
POSSIBLE ABOVE 1500 FEET WITH LITTLE TO NO SNOW ACCUMULATION
EXPECTED ELSEWHERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Vermont, 2012Freeze Warnings in New York, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.